Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

157 Publications

2019 | Journal Article | IST-REx-ID: 6515   OA
Dyer R, Vegter G, Wintraecken M. Simplices modelled on spaces of constant curvature. Journal of Computational Geometry . 2019;10(1):223–256. doi:10.20382/jocg.v10i1a9
View | Files available | DOI
2019 | Conference Paper | IST-REx-ID: 6628   OA
Vegter G, Wintraecken M. The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds. In: The 31st Canadian Conference in Computational Geometry.
View | Files available
2019 | Journal Article | IST-REx-ID: 6050   OA
Akopyan A, Fedorov R. Two circles and only a straightedge. Proceedings of the American Mathematical Society. 2019;147:91-102. doi:10.1090/proc/14240
View | DOI | Download (ext.) | arXiv
2019 | Journal Article | IST-REx-ID: 6608   OA
Edelsbrunner H, Ölsböck K. Holes and dependences in an ordered complex. Computer Aided Geometric Design. 2019;73:1-15. doi:10.1016/j.cagd.2019.06.003
View | Files available | DOI
2019 | Journal Article | IST-REx-ID: 6634   OA
Akopyan A, Hubard A, Karasev R. Lower and upper bounds for the waists of different spaces. Topological Methods in Nonlinear Analysis. 2019;53(2):457-490. doi:10.12775/TMNA.2019.008
View | DOI | Download (ext.) | arXiv


Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed